# SDR DALA2017082806448

- Difficulty date: August 25, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 53,106 hours, 17,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 28D, FOUND SHROUD BROKEN. REPLACED THE EMERGENCY LIGHT SHROUD. OPS GOOD IAW AMM 33-51.
